# SDR HEEA0010810

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111401
- Condition: Bad Coax
- Location: Radar Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALT ANTENNA HAS BAD COAX.
